# SDR ASAA2024052450422

- Difficulty date: May 24, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Corroded
- Location: Bs 727-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT R/H TRANSITION PANEL HAS CORROSION BETWEEN STA 727 AND 727F+11. GROUNDED - YES. REMOVED CORROSION FROM AFT PIT R/H TRANSITION PANEL AT STA 727 TO 727F+11 IAW B737-800 SRM 53-00-53-1A-2. ORIG THICKNESS IS .040" IAW B737-800 SRM 53-60-53-10-2 TABLE 2. REMOVED .015", REMAINING THICKNESS IS .025" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2. REPLACED AFT PIT R/H TRANSITION PANEL FROM STA 727 TO 727F+11 IAW B737-800 SRM 53-00-53-2R-5.
